# SDR MWEA030154

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 5936112501
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CONSTANT UPPER FORWARD PLATE IS DAMAGED 2.5 INCH AFT OF FWD EDGE 1 INCH FROM INBOARD EDGE.  FABRICATED AND INSTALLED DOUBLER, FILLER AND SHIMS.
